Alert archive / Wisconsin / River Flood Watches in 2007
River Flood Watch 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood watch at Aug 24, 2007, 12:04 PM CDT for Jefferson County, Wisconsin. It took effect at Aug 25, 2007, 7:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 12:04 PM CDT (17:04 UTC)
- In effect from
- Aug 25, 2007, 7:00 AM CDT
- Expired
- Aug 29, 2007, 4:27 AM CDT
- In force
- 4 days
- Issued by
- NWS Milwaukee, WI
- Flood severity
- None
County Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood watch went out at Aug 24, 2:53 AM CDT, 9 hours 11 minutes earlier.
Area forecast discussion, Aug 24, 2:53 AM CDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 253 AM CDT FRI AUG 24 2007 .DISCUSSION...FORECAST FOCUS IS ON RAIN CHANCES TODAY AND TONIGHT. THERE APPEARS TO BE LITTLE CONSISTENCY BETWEEN THE MODELS THIS RUN AS FAR AS QPF PATTERN IS CONCERNED. ALL MODELS AND HPC HAVE DIFFERENT SOLUTIONS TO A SERIES OF WAVES MOVING ALONG THE SURFACE AND H850 BAROCLINIC ZONE. CONFIDENCE IN ANY ONE SOLUTION IS LOW. I HAVE DECIDED TO GO WITH A BLEND OF GFS...NAM AND HPC QPF SOLUTIONS TODAY AND TONIGHT. THE GFS KEEPS THE H850 BAROCLINIC AREA FURTHER NORTH INTO THE CWA AND PRODUCES PERIODS OF VERY STRONG ISENT LIFT. CONVECTION DEVELOPING AT THIS TIME IN THE CWA APPEARS TO BE ASSOCIATED WITH OVERRUNNING SINCE THE SURFACE BOUNDARY IS NORTH OF THE CWA. THIS WOULD TEND TO FAVOR GFS H850 POSITION. HPC AND NAM KEEPS THE HEAVIEST QPF SOUTH OF WISCONSIN AS THIS WOULD FIT IN WITH CURRENT REAL TIME TRENDS. I THINK A BLEND BETWEEN THE DIFFERING SOLUTIONS MIGHT BE THE BEST FIT. IN ANY CASE...MOS POPS ARE VERY HIGH WITH BOTH MAV AND MET GUIDANCE TODAY AND TONIGHT. I WILL NOT STRAY FAR FROM MOS POPS. THE WEEKEND AND ALSO MONDAY CONTINUE TO LOOK QUIET WITH HIGH PRESSURE DRIFTING ACROSS THE REGION...AND MID LEVELS EXPECTED TO BE VERY DRY. THERE WILL BE SOME RELIEF IN DEW POINTS WITH PLEASANT TEMPERATURES. && .AVIATION...COMBINATION OF MOIST LOW LEVEL AIRMASS AND LIGHT SURFACE WINDS WILL KEEP EXTENSIVE IFR CEILING CONDITIONS AND MVFR VISIBILITIES IN FOG/TSTMS ACROSS REGION FOR MUCH OF TODAY. LOCAL VLIFR IN CEILINGS AND VISIBILITIES IN FOG EXPECTED THRU 15Z ESPECIALLY OVER AREAS OF THIN CLOUD COVER. ACTIVE SCATTERED CONVECTION ACROSS IA/IL WILL MOVE ACROSS THE AREA THIS MORNING INTO AFTERNOON HOURS AS SEVERAL SHORT WAVES PROPAGATE ALONG FRONTAL BOUNDARY NEAR WISCONSIN/ILLINOIS BORDER. CONVECTION WILL BECOME MORE WIDESPREAD DURING OVERNIGHT HOURS. && .MKX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WIZ056>060- 062>072. && 35/17
Hazardous weather outlook, Aug 24, 11:00 AM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1100 AM CDT FRI AUG 24 2007 WIZ046-047-051-052-056>060-062>072-250930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1100 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT. THE STORMS WILL NOT BE SEVERE. THE HEAVIEST RAINFALL IS NOW EXPECTED TO REMAIN SOUTH AND EAST OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BUT RAINFALL REPORTS WOULD BE APPRECIATED. LMZ643>646-665-250930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 1100 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND EARLY TONIGHT. AS WINDS INCREASE OUT OF THE NORTHEAST LATER TONIGHT...WAVES MAY APPROACH SMALL CRAFT ADVISORY LEVELS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. MAF WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 12:01 PM CDT | River Flood Warning | MKX | Jefferson | 9 days |
| Aug 24, 4:58 PM CDT | River Flood Warning | MKX | Jefferson | 5 days |
| Aug 24, 5:52 PM CDT | River Flood Warning | MKX | Sauk | 17 hr |
Nearby
River Flood Watches in Wisconsin, 2007Every river flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.